# SDR SIMA200209601

- Difficulty date: April 6, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1848
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRW - CREW REPORTED THE FORWARD EMERGENCY EXITS LIGHTS AND NUMEROUS FLOOR PROXIMITY EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE LEFT FORWARD POWER SUPPLY UNIT IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
